Skip to Content

How do I conteract grapefruit injestion, Im having bad sideffects now?

Responses (3)

suzanne66 18 Aug 2013

Grapefruit can potentiate the actions of alprazolam. It could cause excessive sedation. If you are concerned you should call your doctor.
https://www.drugs.com/food-interactions/alprazolam.html?professional=1

endlessPred 19 Aug 2013

You can call poison control as well. They may have ideas. Have your pulse taken to see how slow it is. Be sure to report that as well. Be sure you are not alone and someone watches you. You will feel better for it. If it is too much, get to a hospital.

ChelleKay 19 Aug 2013

I have read that grapefruit and/or grapefruit juice can alter some meds. What are some of the side effects are you having??

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions